MathSciNet Relay Station
MathSciNet bibliographic data
MR836677 (87g:83107) 83D05 (81G25 83C99)
Wheeler, James T. Symmetric solutions to the Gauss-Bonnet extended Einstein equations. Nuclear Phys. B 268 (1986), no. 3-4, 737–746.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement